Thread: What's wrong with me?
04-18-2005, 05:39 AM #1
What's wrong with me?
I have gone through several PCT's now. I am not exaggerating when I say this:
When I use clomid, my boys shrink further. I always end my cycle with test-e, and then I wait two weeks before starting PCT. During those two in-between weeks, I use tribulus, which helps my balls get noticeably more plump. But right when I start using clomid (while continuing tribulus), they get all soft and soggy.
Moreover, when I am on clomid I ejaculate a lot less substance. Plus it becomes really difficult to get it up. I really don't understand this, since I ejaculate a lot of substance during cycle and during the two in-between weeks.
Has anyone had a similar experience with this drug? Thanks.
04-18-2005, 09:52 AM #2Junior Member
- Join Date
- Apr 2005
Your having normal symptoms I have been through this exactly myself!! Yes one would think that Clomid would make you ejaculate more and have more sex drive but it doesn't. After I use clomid for two to three weeks when I come off shortly there after I return to normal. Hope this helps!!
04-18-2005, 02:15 PM #3Originally Posted by mrpower
04-19-2005, 08:06 AM #4
bump - please help out
04-19-2005, 09:52 AM #5
04-20-2005, 05:52 AM #6
If you have used deca in your cycle, this may be the problem. I think that 2 weeks out is a little too soon to start, at least for my body. I wait a month for long test esters and, 5-6 weeks for deca. Deca seems to hang around in my body for a really long time, thus it makes my recovery hard. Try using HCG between your clomid therapy, also if you did use deca, cabergoline might help lower your prolactin levels.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)